Quantile hedging on markets with proportional transaction costs

Volume 30 / 2003

Michał Baran Applicationes Mathematicae 30 (2003), 193-208 MSC: 60G42, 91B28, 91B24, 91B30. GEL Classification Numbers: G11, G13. DOI: 10.4064/am30-2-4

Abstract

The problem of risk measures in a discrete-time market model with transaction costs is studied. Strategy effectiveness and shortfall risk are introduced. This gives a generalization of quantile hedging presented in [4].

Authors

  • Michał BaranInstitute of Mathematics
    Polish Academy of Sciences
    /Sniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image